MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY II CR FEM OX NP RT SZ 6; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,

SMITH & NEPHEW, INC. JRNY II CR FEM OX NP RT SZ 6; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,
Model Number 74021156
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Loss of Range of Motion (2032); Arthralgia (2355)
Date of Event 03/23/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that, after a right tka surgery in which a journey ii cr femoral component was implanted, the clinical subject presented post-operative stiffness and pain.A manipulation under anesthesia was performed to resolve the event.The patient has recovered.

Brand Name
JRNY II CR FEM OX NP RT SZ 6
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key10021216
Report Number1020279-2020-01434
Device Sequence Number2812800
Product Code JWH
UDI-Device Identifier00885556422830
UDI-Public00885556422830
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K121443
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/08/2026
Device Model Number74021156
Device Catalogue Number74021156
Device Lot Number16HM02766
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/08/2020
Supplement Date Received by Manufacturer12/09/2020
Initial Report FDA Received Date05/04/2020
Supplement Report FDA Received Date12/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient Weight79